# SDR CALA2024072202077

- Difficulty date: July 8, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 64,041 hours, 26,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88319
- Condition: Corroded
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW CLEANING, WITNESSED PITTING CORROSION AROUND 3 LH WINDOW FRAME. CAPT SIDE LOCKING LOG FOR FERRY FLIGHT AFT UPPER CORNER 1 INCH FROM AFT EDGE PITTING. LOWER FRAME HAS PITTING 15 TO 18 INCHES FROM FRONT EDGE. FRONT FRAME HAS PITTING STARTING AT 7.5 TO 25 INCHES FROM TOP EDGE. UNLOCKED TEST SDR UPGRADE/DOWNGRADE FEATURE. TOMC PLM TEST DOWNGRADE SDR TOMC PLM... ACCOMPLISHED REPAIR TO LH #3 WINDOW FRAME PER EA 5310-08195 AND HAECO REO G25127. REFERENCE ECRA 5613-01036 AND HAECO NR 9284008 FOR WORK PERFORMED. ADD EMP:V901735 CLOSING LOGPAGE AS THE REPAIR ACCOMPLISHED WAS PERMANENT AND NO FURTHER INSPECTIONS REQUIRED PER ECRA 5613-01036 AND EA 5310-08195. ACCOMPLISHED EA 5310-08195 REVISION ORG OPS 03 AND 01 HAECO MECH V901735 INSP QC453 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1520652  SN OFF 3493 IPC REFERENCE # 53-08195
